# SDR AALA201907239027

- Difficulty date: June 26, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 62,136 hours, 23,382 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RUDDER HINGE #1 HAS EXCESSIVE PLAY / WEAR AT RIB 2 ON THE VERICAL STABILIZER. REPLACED HINGE FITTING PER SRM 51-42-11 AND 51-72-11.
